Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Spiders and multiplicity sequences


Authors: Shreeram S. Abhyankar and Ignacio Luengo
Journal: Proc. Amer. Math. Soc. 141 (2013), 4071-4085
MSC (2010): Primary 14A05
DOI: https://doi.org/10.1090/S0002-9939-2013-12025-3
Published electronically: August 30, 2013
MathSciNet review: 3105852
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spider principle is used for establishing a formula for a
finite quadratic sequence which determines the multiplicity sequences of all the sprouts which are founded upon the given finite quadratic sequence. This formula is basic for the theories of curvettes and dicriticals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14A05

Retrieve articles in all journals with MSC (2010): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

Ignacio Luengo
Affiliation: Facultad de Matematicas, Universidad Complutense de Madrid, 28040 Madrid, Spain
Email: iluengo@mat.ucm.es

DOI: https://doi.org/10.1090/S0002-9939-2013-12025-3
Keywords: Dicritical, multiplicity sequence, spider principle
Received by editor(s): February 1, 2012
Published electronically: August 30, 2013
Additional Notes: The second author was partially supported by MTM2010-21740-C02-01
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society